# SDR UIEA2011121500718

- Difficulty date: December 15, 2011
- Submitted: December 16, 2011
- Operation: Air carrier
- Aircraft: N641GT
- Make and model: Boeing 767-38E
- Aircraft serial: 25132
- Aircraft time: 67,420 hours, 20,582 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 141T480149
- Part serial: 04317R2130
- Condition: Cracked
- Location: Cockpit
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LT WINDOW CRACKED. REMOVED & INSTALLED NEW WINDOW AMM 56-11-01, INSTALLATION CHECKED GOOD, AND OPS CHECKED AMM 30-41-01.
